MathSciNet Relay Station
MathSciNet bibliographic data
MR1329177 (96c:62119) 62J05 (62C15)
Foster, Dean P.; George, Edward I. The risk inflation criterion for multiple regression. Ann. Statist. 22 (1994), no. 4, 1947–1975.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement